Stable distributions in fragmentation processes
G.J. Rodgers and
M.K. Hassan
Physica A: Statistical Mechanics and its Applications, 1996, vol. 233, issue 1, 19-30
Abstract:
We introduce three models of fragmentation in which the largest fragment in the system can be broken at each time step with a fixed probability, p. We solve these models exactly in the long time limit to reveal stable time-invariant (scaling) solutions which depend on p and the precise details on the fragmentation process. Various features of these models are compared with those of conventional fragmentation models.
Keywords: Fragmentation; Scaling; Statistical physics (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437196002348
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:233:y:1996:i:1:p:19-30
DOI: 10.1016/S0378-4371(96)00234-8
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().